# SDR REXA2021041600233

- Difficulty date: March 30, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: SH670321034
- Condition: Corroded
- Location: Bs 333-364 L23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 23 RH LOCATED BETWEEN FS 333 AND FS 364 IS CORRODED.  UPON FURTHER INVESTIGATION FOUND CORRODED LONGERON TO BE AT STR 25 RH LOCATED, DRILLED AND INSTALLED IAW CRJ 900 SRM 51-42-06-001-001-A01  AND 51-40-11-001-001-A01.
